Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Hands Sole Of Foot Mouth

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...other antiretrovirals does not cure or prevent HIV infection or AIDS and does not reduce the risk of passing the virus to other people. Dosage Form/Administration Lamivudine comes in liquid and tablet form and is taken by mouth. Lamivudine is also available combined with the NRTI zidovudine (in a tablet called Combivir), with the NRTI abacavir sulfate (in a tablet called Epzicom), and with the NRTIs abacavir sulfate and zidovudine (in a...
Ask the Experts

strange sole scenario for saint Bob

Doc,I have a strange scenario, which did happen, and only your outside-the-box thinking might resolve my anxietyA partner of mine and I were walking barefoot on the streets and then came home and made love. After 10 minutes of chatting and foreplay,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Clueless Worrier,Even if your barefoot contessa shoved her whole tootsie up your butt, you really wouldn't have to worry about HIV. Remember, HIV doesn't live very long at all outside the body. So relax Max and enjoy playing footsie, OK? No... Read more »

Numbness and tingling in feet sole and just starting atripla

Hello Doc Keith,I started taking atripla a few days ago because my CD 4 count was 323 and v/l was 50,000. However, before starting atripla, I have been experiencing intermittent numbness and discomfort in my feet. Please advice me if this discomfort...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Numbness/discomfort in feet can be due to a variety of conditions with HIV related peripheral neuropathy being one of the possiblities. Effective HIV treatment with drugs with little direct link to peripheral neuropathy (avoid the "d" drugs) often... Read more »

Skin burning and tingling

i was diagnosed HIV+ in OCT 2006.CD4 was 375, virus load was 675,000The doctor put me on nevitro, lamuvidine, stavudine, one month ago. Nevitrio, 1 tablet in the first 2 weeks, then 2 tablets after that.three days ago i started having a burning...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...acetominophen can help some for discomfort like you describe. If further side effects develop (such as fever, rash, nausea, eye/mouth problems) I would make sure your doctor examines you. KH Read more »

Just donated- Bless your Heart

Hi Dr. Bob,How are you? I would like you to know that my donation is on its way to your wonderful foundation today. I dont know if you remember me but my subject line was called, Happy 4th- please hlep me. (The one with the palm rash and recurring...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...can involve the extremities, including the palms and soles, and can be associated with mucocutaneous ulcerations involving the mouth, esophagus and/or genitals. This is not consistent with what you describe! Your worries are unwarranted and your... Read more »
Articles
AIDSinfo

An Overview of Combivir (AZT/3TC)

...the risk of passing the virus to other people. Dosage Form/Administration Combivir comes in tablet form and is taken by mouth. Recommended Daily Dose The recommended dose of Combivir for adults and children at least 12 years of age is one... Read more »
AIDS InfoNet

Peripheral Neuropathy

...More information on PN is available from The NeuropathyAssociation at www.neuropathy.org and in the book Numb Toes and Aching Soles: Coping With PeripheralNeuropathy , by John A. Senneff. The Bottom Line Peripheral neuropathy is a disease... Read more »
Project Inform

Systemic Candidiasis

...can be frequent, can cause great discomfort and can add to the decline of health in HIV disease. Candidiasis can occur in the mouth, throat, windpipe, vagina or on the skin. It can also spread throughout the body. While this is rare, it is... Read more »
The Well Project

How to Read a Package Insert

...of its chemical make up. It tells whether it is in tablet form, capsules, liquid, or powder, and how it should be given -- by mouth or by injection. It also lists all inactive ingredients such as fillers, artificial colors, or flavorings. If you... Read more »
Connect With Others

Am I Infected

Posted by delhiguy, 3 Replies
I am 30 YO guy. Worried that I may have got infected. I met this friend of mine on 5th of Dec 2010 which was just a causual meeting after 5 years. After having drinks she started touching me and I got aroused and we end up mating. While in act, she... Read more »

Burning mouth

Posted by Anonymous, 2 Replies
...After an exposure i have my mouth burning all the time, i have kissed a girl with aid lots of time, since that exposure lots of things appeared in my mouth Read more »

I am freaking out

Posted by Why_did_I, 3 Replies
...increased accordingly. It was not a pain such as when you get a bad flu but more as being stiff. Four days after the rash I had a mouth ulcer in my lip. It disappeared within a day. I had the bad habit of going to bed without brushing my teeth.... Read more »

mouth Burning

Posted by Anonymous, 1 Reply
...The roof of my mouth has been burning on and off for about 6 months after possible exposure. Could this be a possible HIV symptom Read more »